Return
Biography

Dr. Yang Zhang

Department of Mathematics

University of Manitoba, Canada

Associate Professor


Email: Yang.Zhang@umanitoba.ca


Qualifications

2004 Ph.D., in applied mathematics (computer algebra), Univ. of Western Ontario, Canada


Publications (Selected)

  1. Huang, L., Wang, Q. and Zhang, Y.: The Moore-Penrose Inverses of Matrices over Quaternion Polynomial Rings, Linear Algebra and its Application, submitted, May 2014.
  2. Zhang, Y. and Zhao, X.: A Signature-Based Algorithm for Computing Grobner-Shirshov Bases in Skew Solvable Polynomial Rings, Central European Journal of Mathematics, submitted, April, 2014.
  3. Tang X. and Zhang Y.: Post-Lie algebra structures on solvable Lie algebra t(2;C), Linear Algebra and its Application, revised.
  4. Zhang, Y. and Zhao, X.: Gelfand-Kirillov Dimensions of Modules over Di_erential Di_erence Algebras, Algebra Colloquium, accepted, May 22, 2014.
  5. Zhang, Y. and Zhao, X.: Gelfand-Kirillov dimension of differential difference algebras, (London Math Soc.) LMS Journal of Computation and Mathematics, to appear.
  6. Huang, L., Shivakumar, P. N. and Zhang, Y.: Solving quadratic quaternion equations via Maple, Canadian Applied Mathematics Quarterly, to appear.
  7. Tang X., Zhang Y. and Qiong Sun. (2014). Rota-Baxter operators on 4-dimensional complex simple associative algebra, Applied Math and Computation, 229, 173 -186.
  8. Wang, W., Zhang, X. and Zhang, Y. (2014). Algorithms for finding the roots of some quadratic octonion equations, Communications in Algebra, 42:3267 - 3282, 2014.
  9. Zhang, Y. and Wang R. (2013) The exact solute of a system of quaternion matrix equations involving _-Hermicity, Applied Math and Computation 222, 201-209.
  10. Shivakumar, P. and Zhang, Y. (2013). On series solution of y00 +_(x)y = 0 and applications, Advances in Difference Equations 2013:47 (Springer).
  11. Shivakumar, P. N., Wu, Y. and Zhang, Y. (2011). Shape of Dum, a constructive approach. WSEAS Transactions on Mathematics, vol. 10(1), 22 - 31.
  12. Zhang, Y. (2010). Rings of the Morita contexts and semi-hereditary maximal V-orders. Communications in Algebra, vol. 38(1), 373 - 381.
  13. Churchill, R. and Zhang, Y. (2009). Irreducibility criteria for skew polynomials, Journal of Algebra, vol. 322(11), 3797 - 3822.